# SDR DL72W990315

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Le Flap
- Component: 1U1110
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT 'A' SYS HYD QTY DECREASED TO NEAR ZERO,  ACCOMPLISHED PROD IAW POM.  REPLACED INBOARD KRUEGER FLAP ACTUATOR.
